A characterization of the non local boundary value problems associated with an elliptic operator
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 3, pp. 425-513
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1968_3_22_3_425_0,
author = {Grubb, Gerd},
title = {A characterization of the non local boundary value problems associated with an elliptic operator},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {425--513},
year = {1968},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 22},
number = {3},
mrnumber = {239269},
zbl = {0182.14501},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_425_0/}
}
TY - JOUR AU - Grubb, Gerd TI - A characterization of the non local boundary value problems associated with an elliptic operator JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1968 SP - 425 EP - 513 VL - 22 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_425_0/ LA - en ID - ASNSP_1968_3_22_3_425_0 ER -
%0 Journal Article %A Grubb, Gerd %T A characterization of the non local boundary value problems associated with an elliptic operator %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1968 %P 425-513 %V 22 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_425_0/ %G en %F ASNSP_1968_3_22_3_425_0
Grubb, Gerd. A characterization of the non local boundary value problems associated with an elliptic operator. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 3, pp. 425-513. http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_425_0/